# SDR UIEA01078

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B017155003
- Condition: Cracked
- Location: Bs 440
- Part time: 73,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FRAME AND CHORD CRACKED AT BS 440, STRINGER 13AL/14L.  CRACK IS APPROX 1 INCH LONG.  CHORD IS COMPLETELY SEVERED.  HFEC INSPECTED EXISTING FASTENER HOLE IN FRAME FROM CRACK CONTAINMENT.  NO ADDITIONAL CRACKS FOUND.  FABRICATED REPLACEMENT DOUBLERS, FILLERS AND TWO NEW STRINGER TIE CLIPS.  INSTALLED PER STANDARD PRACTICES.  REPLACED SEVERED CHORD WITH NEW CHORD.  INSTALLED PER STANDARD PRACTICES IAW SRM.  CONTINUE CURRENT INSPECTION REQUIREMENTS PER SB 747-53A2265 UNTIL SB 53-2272 IS COMPLETED AT OR BEFORE 20,000 CYCLES.  (M)
